# SDR IPXA2022092986722

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70271
- Condition: Corroded
- Location: Bs 1526 L43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO COMP BILGE AREA STA 1526 LONGERON 43L HAS CORROSIONACCOMPLISHED REPAIR ON CENTER CARGO COMPARTMENT LONGERON 43L PER VT SAA EA# 011-5310-01-A9690 I/R AND UPS EO MD11- 5310-84692-A
